edoc

The growth function of Coxeter garlands in IH^4

Zehrt, Thomas and Zehrt-Liebendörfer, Christine. (2012) The growth function of Coxeter garlands in IH^4. Beiträge zur Algebra und Geometrie, Vol. 53. pp. 451-460.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6223623

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science
UniBasel Contributors:Zehrt, Christine and Zehrt, Thomas
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Springer
ISSN:0138-4821
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:27 Feb 2014 15:46
Deposited On:27 Feb 2014 15:46

Repository Staff Only: item control page